# SDR AALA202408056853

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 25,916 hours, 10,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat Row 12abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOP ON ROW 12ABC. FOUND BROKEN WIRE BY ROW 12ABC, REPAIRED AS REQUIRED. REF ESPM 20-43-10. LIGHT OPS CHECK GOOD, NO FURTHER DEFECTS NOTED. REF AMM33-51-18.
